Jump to content

Photo

Question About Systemic Vitamins For Acne

zinc low carb oily skin

3 replies to this topic

#1 Obii

Obii

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 1
About Me
  • Joined: 01-April 12

Posted 10 September 2012 - 05:28 PM

Hey everyone! I've posted a few times on here before, but most of you probably don't know me so I'll give a quick rundown of the situation I'm in and get to what I need to ask.

I'm 23 years old and suffer from moderate acne/oily skin. I've had a LOT of sad stories with things like accutane/minocycline etc, but that's not important at the moment. In my current regimen, I use a benzoyl peroxide soap only at night and then cover with tretinoin .025% cream, which moderately works. However, the only times I have been able to clear my acne completely are when I'm taking something systemically. I started taking 25mg of Zinc once a day about a week ago, and even though it worked perfectly on my skin, my hair started falling out. I have thin hair to begin with, so it truly is a nightmare for me to go through this, although I'm positive it will grow back. All of this leads me to my question - are there ANY vitamins or minerals out there that do not have ANY history of causing hair loss? I've been doing some research, but it seems that to one extent or the other, most vitamins and minerals have been known to cause hair shedding at high doses, and with how my body reacts to vitamins, I don't even want to start those at low doses.

So overall, is there ANYTHING that I can take at low doses that is not known to cause any hair loss whatsoever? Thanks a lot.

P.S. I also eat extremely well - very low sugars, low dairy, high protein, low carbs.

#2 Obii

Obii

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 1
About Me
  • Joined: 01-April 12

Posted 11 September 2012 - 05:53 PM

Anyone?

#3 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,096
    Likes: 439
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 11 September 2012 - 09:46 PM

If you get hair loss from a little bit of zinc, I would say you have more serious problems. Google "leaky gut". You may have a malabsorption problem.

photo-152109.gif?_r=1345837784?__rand=0.

 

I don't get notified of your response to my post unless you QUOTE my post.

Please only quote a small portion of the post so it doesn't clutter up the thread. 

 

How to Treat Hormonal Acne

Good and Bad Birth Control Pills and Implants for Acne

How to take Spironolactone

List of Doctors Who Prescribe Spironolactone

Topicals for Hormonal Acne

 

HOW I STAY 100% CLEAR:

Spironolactone (anti-androgen drug)

Betaine HCL with each meal

Avoiding silicones and occlusives in skin/hair products

 

 

 


#4 Obii

Obii

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 1
About Me
  • Joined: 01-April 12

Posted 12 September 2012 - 08:13 PM

Thank you, but after looking into it, I don't think I necessarily have a malabsorption problem. I am an extremely healthy and athletic person overall, I just happen to have oily skin and mild acne. A lot of the symptoms of Leaky Gut I definitely do not have, save for maybe a little more gas than usual, but that can come from protein shakes too, which I use 5 times a week. Thank you for the suggestion though.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users